# SDR SWIA2020040149852

- Difficulty date: February 18, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FORWARD BAGGAGE BAY DOOR , AFT COUNTER BALANCE ARMS , CHAFFED ALONG EDGES, MARKED WITH ORANGE FLAG.        (C-CHECK)   RO:3/29/2020REPAIRED THE  FWD BAGGAGE BAY DOOR AFT COUNTER BALANCE ARM CHAFE REF. CRJ700 SRM.
